# SDR DHL2003804552

- Difficulty date: February 12, 2003
- Submitted: March 29, 2003
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 77,866 hours, 28,485 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Part time: 77,866 hours, 28,485 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E UPPER SKIN SURFACE WITH 1/2 INCH CRACK IN IT.  (XRS285.000-305.000)   CUT OUT DAMAGED AREA IAW SRM57-2-0 FIG. 2 FABRICATED FILLER (2024T3,032) & DOUBLER (2024T3.050) IAW SRM57-2-0 FIG. 2.  CLEANED , TREATED AND PRIMED FILLER & DOUBLER INNER SURFACE IAW SRM51-1-8B INSTALLED FILLER AND DOUBLER IAW SRM 57-2-0 FIG2 , SRM51-1-21 PG. 1
